MAUDE Adverse Event Report: BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD. DORA; DISPOSABLE A.V. FISTULA NEEDLE SETS

BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD. DORA; DISPOSABLE A.V. FISTULA NEEDLE SETS
Model Number BAIN-A.V.F-001SE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to information from maude database, one healthcare staff reported that on a bain fistula needle 16gx1, 25mm, a cannulated patient with av fistula needle noted upon bleeding down the line there as a hole in the product leaking blood.Required needle to be removed.Patient recannulated." this report reflects information received by fda in the form of a notification per 803.22 (b)(2)".
 
Additional Manufacturer Narrative
1.Customer communication on march 10, 2025.The distributor feedback that they received a complaint from fresenius medical care regarding a needle with a hole in the needle tubing.The batches under complaint is 2402101104.However, there were no details for this complaint thus below questions were raised to the customer.1.Was a sample picture showing the damage available? no.2.How long had the treatment been running when the tube damage was found? pretreatment.3.Was there any blood loss? if yes, kindly indicate the volume.5ml.4.Was the needle primed before treatment? yes.5.Where the actual defect sample was ? had it been disposed of? no sample available, it was discarded at time of event without picture.6.Had this issue been reported to the local authority in usa? no.2.Production lot record investigation: no complaint related non-conformances or capas was found during the batch review investigation.3.Retained sample test: 3.1 the information of primary package is confirmed to be complaint with drawing requirements.The appearance of a.V.Fistula needle set is confirmed that there is no tubing damage.3.2 fill the fistula needle with water at (36-38) degree, seal one side of the needle, and apply a positive pressure of 100kpa (750mmhg) to the other side for at least 10mins, and then visually inspect the fistula needle.There is not any leakage on the fistula needle.4.Root cause analysis: reviewing our complaint history, the probability for tubing with small hole is low.Most of these defective can be detected during saline priming process.The customer complained that there was a small hole on the tubing that caused an external blood leakage upon cannulation.We analyze from five aspects: man, machine, material, method and environment.Man: the a.V.F needle is assembled by an automated device and inspected by an inspector.The inspector may not have detected the tubing damaged.Machine: the a.V.F needle is assembled by an automated device.During assembly, there will be some mechanical hands to pick up the tubing.We suspect that the mechanical hands may hurt the tubing when it is picked up due to accidental fluctuations in the equipment.Material: it has nothing to do with that factor.Method: it has nothing to do with that factor.Environment: it has nothing to do with that factor.Based on the above analysis, we suspect that the cause of tubing damage may be the mechanical hands hurt the tubing when it is picked up due to accidental fluctuations in the equipment.The inspector may not have detected the tubing damaged.This is a very rare occurrence.We have checked all the mechanical hands to make sure that they are free of burrs, that the tubing is not damaged during closure.We have increased the inspection frequency of the manipulator from once a quarter to once a month and added it to the monthly inspection items.We will conduct training for all inspection personnel, focusing on tubing holes.In addition, it is suggested that when using dora disposable a.V.Fistula needle sets(safety needle series), pleas refer to instruction for use.5.Direction for use: screw out cap from female luer lock, and fill up tubing with normal saline to exclude air inside.6.Precautions in use: during insertion and intermittently during the treatment, perform visual inspection of the needle and connections to blood tubing with particular attention to blood leaks.Do not cover the insertion site or needle/tubing connection part with blanket or clothes to? reduce? accidental? disconnection.Note that variability in luer connectors and blood lines may predispose them to blood leakage or separation of the needle from the connector.Ensure that the male and female luer connectors are intact by visual inspection.If this product can not be tightly connected or presence of air bubbles and no improvement is achieved, please replace it with another new product.Any abnormal condition should be properly treated under the direction of physician.7.Warning: accidental disconnection of needles from the blood lines may not result in an alarm by the hemodialysis machine.Since disconnection may result in significant blood loss and cause patient injury or death, observe for blood or air leaks.If leaks are detected, stop the treatment immediately.

Brand Name
DORA
Common Device Name
DISPOSABLE A.V. FISTULA NEEDLE SETS
Manufacturer (Section D)
BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD.
no.10, juncheng road, eastern
guangzhou, guangdong 51070 0
CH  510700
Manufacturer (Section G)
BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD.
no. 10,juncheng road,eastern a
guangzhou, guangdong 51070 0
CH   510700
Manufacturer Contact
sophia shao
no. 10,juncheng road,eastern area,guangzhou econom
guangzhou, guangdong 51070-0
CH   510700
MDR Report Key21934679
Report Number3013217742-2025-00009
Device Sequence Number20131762
Product Code FIE
UDI-Device Identifier06948082746086
UDI-Public06948082746086
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K213015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 04/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBAIN-A.V.F-001SE
Device Lot Number2402101104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown